On transformations of self-adjoint linear differential systems

Ondřej Došlý

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 3, page 159-170
  • ISSN: 0044-8753

How to cite

top

Došlý, Ondřej. "On transformations of self-adjoint linear differential systems." Archivum Mathematicum 021.3 (1985): 159-170. <http://eudml.org/doc/18165>.

@article{Došlý1985,
author = {Došlý, Ondřej},
journal = {Archivum Mathematicum},
keywords = {second order differential equation; isotropic solution; disconjugate systems; self-adjoint linear differential systems; canonical representation},
language = {eng},
number = {3},
pages = {159-170},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On transformations of self-adjoint linear differential systems},
url = {http://eudml.org/doc/18165},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Došlý, Ondřej
TI - On transformations of self-adjoint linear differential systems
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 3
SP - 159
EP - 170
LA - eng
KW - second order differential equation; isotropic solution; disconjugate systems; self-adjoint linear differential systems; canonical representation
UR - http://eudml.org/doc/18165
ER -

References

top
  1. C. D. Ahlbrand D. B. Hinton R. T. Lewis, The effect of variable change on oscillation and disconjugate criteria with application to spectral theory, J. Math. Anal. Appl. 81 (1981) 234-277. (1981) MR0618771
  2. E. Barvínek, Quadratic phases of differential equations y" + q(t)y = 0, Arch. Math. 8 (1972) 63-78. (1972) Zbl0283.34011MR0326037
  3. R. Bellman, Introduction to matrix analysis, McGraw-Hill New York 1971. (1971) Zbl0124.01001MR0122820
  4. D. F. St. Mary, On transformation and oscillation of linear differential systems, Canad. J. Math. 29 (1977) 392-399. (1977) Zbl0332.34028MR0427744
  5. O. Došlý, A phase matrix of linear differential systems, to appear in Časopis pro pěstování matematiky. Zbl0576.34032MR0796568
  6. O. Došlý, The basic properties of phase matrices, to appear in Аrch. Math. Zbl0579.34007
  7. V. А. Jakubovič, Uslovia kalebatělnosti i nekalebatělnosti linejnych kanoničeskich system, Dokl. Аkad. Nauk SSSR 124 (1959) 994-997. (1959) MR0104880
  8. J. Radon, Zum Problem von Lagrange, Аbh. Math. Sem. Univ. Hambuгg 6 (1928) 273-279. (1928) Zbl54.0530.01
  9. W. T. Reid, Ordinary Differential Equations, John Wiley, New Yoгk 1971. (1971) Zbl0212.10901MR0273082
  10. R. L. Sternberg, Variational methods and non-oscillatory theorems for systems of differential equations, Duke Math. J. 19 (1952) 311-322. (1952) Zbl0049.18704MR0048668

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.